# SDR ASAA2023021441947

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,988 hours, 17,306 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT.CAB ZONE TEMP LIGHT COMES ON DURING MASTER CAUTION RECALL. GROUNDED - YES. ON CONT #2 FAULTED FLT DECK TRIM VLVE ON BIT AND PREV. FLT. FOUND FLIGHT DECK TEMP SENSOR DIRTY. CLEANED TEMP SENSOR REF B737-800 AMM 21-61-10. PERFORMED PZTC BITE AGAIN. NO FAULTS. OPERATED BOTH PACKS, STILL NO FAULTS.
